Now showing items 205-217 of 217

      Sakar, F. M. & Aydoğan, S. M. (2018). Subclass of m-quasiconformal harmonic functions in association with janowski starlike functions. Applied Mathematics and Computation, 319, 461-468. doi:10.1016/j.amc.2017.05.013 [1]
      Solak, E., Çokal, C., Yıldız, O. T. & Bıyıkoğlu, T. (2010). Cryptanalysis of Fridrich's chaotic image encryption. International Journal of Bifurcation and Chaos, 20(5), 1405-1413. doi:10.1142/S0218127410026563 [1]
      Şen, R. Y. & Dursun, U. (2017). On submanifolds with 2-type pseudo-hyperbolic gauss map in pseudo-hyperbolic space. Mediterranean Journal of Mathematics, 14(1), 1-20. doi:10.1007/s00009-016-0819-0 [1]
      Tek, F. B., Çam, İ. & Karlı, D. (2021). Adaptive convolution kernel for artificial neural networks. Journal of Visual Communication and Image Representation, 75, 1-11.doi:10.1016/j.jvcir.2020.103015 [1]
      Tüzel, V. H. & Erbay, H. A. (2004). The dynamic response of an incompressible non-linearly elastic membrane tube subjected to a dynamic extension. International Journal of Non-Linear Mechanics, 39(4), 515-537. doi:10.1016/S0020-7462(02)00220-2 [1]
      Uzun, B. Ü. (2013). Generalized frames in the space of strong limit power functions. Mediterranean Journal of Mathematics, 10(1), 321-332. doi:10.1007/s00009-012-0191-7 [1]
      Ünalmış Uzun, B. & Yücel, H. (2019). An inverse source problem connected with thermoacoustic imaging in multi-layer planar medium. Journal of Mathematical Imaging and Vision, 61(6), 874-884. doi:10.1007/s10851-019-00875-2 [1]
      Ünalmış Uzun, B. (2015). Fractional hankel and bessel wavelet transforms of almost periodic signals. Journal of Inequalities and Applications, 2015(1), 1-12. doi:10.1186/s13660-015-0909-8 [1]
      Ünalmış Uzun, B. (2017). On the fractional fourier and continuous fractional wave packet transforms of almost periodic functions. Journal of Inequalities and Applications, 2017(1), 1-10. doi:10.1186/s13660-017-1402-3 [1]
      Ünalmış Uzun, B. (2019). On the fractional sums of some special functions. Results in Mathematics, 74(1), 1-11. doi:10.1007/s00025-019-0964-4 [1]
      Varol, D., Aydoğan, S. M. & Owa, S. (2014). Some results on a subclass of harmonic mappings of order alpha. TWMS Journal of Applied and Engineering Mathematics, 4(1), 104-109. [1]
      Yeğin, R. & Dursun, U. (2016). On submanifolds of pseudo-hyperbolic space with 1-type pseudo-hyperbolic gauss map. Journal of Mathematical Physics, Analysis, Geometry, 12(4), 315-337. doi:10.15407/mag12.04.315 [1]
      Zhang, M., Savas, S., Batta, R., & Nagi, R. (2009). Facility placement with sub-aisle design in an existing layout. European Journal of Operational Research, 197(1), 154-165. doi:10.1016/j.ejor.2008.06.029 [1]